# SDR ASOA2012111502472

- Difficulty date: November 11, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N908EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7654
- Aircraft time: 23,569 hours, 21,516 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD STOP BRACKET CRACKED ON DOOR SURROUND STRUCTURE.   R & R FWD STOP BRACKET ON PAX DOOR SURROUND STRUCTURE IAW SRM 51-42-20.  SDR CLOSED.
